Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My liver account is high S. G. P. T (UL) 98 S. G. O. T (UL) 49 I am taking Viboliv 500mg from today I am getting tired and feel vomiting please help.

1 Doctor Answered
My liver account is high S. G. P. T (UL) 98
S. G. O. T (U...
Since how long your liver are raised. Treatment depends upon whether the inflammation of liver which cause raised liver enzymes can be due to viral infection like hepatitis a, b, c or due to fat deposition in the liver, or immunological injury or drug induced or chronic alcoholism. Why have you started taking viboliv because it is given mainly in alcoholic liver disease though some evidence has favoured its usage non alcoholic steatohepatitis (nash). If you are taking alcohol, your symptoms are suggestive of acute alcoholic hepatitis which can be exacerbating alcohol induced chronic liver disease if you are chronic alcoholic. I suggest, you consult a heptologist and act accordingly.
24 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Nausea treatment

View fees, clinic timings and reviews